Brough, Julian. (1398). The one-prime power hypothesis for conjugacy classes restricted to normal subgroups and quotient groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), 1-3. doi: 10.22108/ijgt.2018.110074.1472
Julian Brough. "The one-prime power hypothesis for conjugacy classes restricted to normal subgroups and quotient groups". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8, 4, 1398, 1-3. doi: 10.22108/ijgt.2018.110074.1472
Brough, Julian. (1398). 'The one-prime power hypothesis for conjugacy classes restricted to normal subgroups and quotient groups', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 8(4), pp. 1-3. doi: 10.22108/ijgt.2018.110074.1472
Brough, Julian. The one-prime power hypothesis for conjugacy classes restricted to normal subgroups and quotient groups. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1398; 8(4): 1-3. doi: 10.22108/ijgt.2018.110074.1472


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.